Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Hands Feet Swell

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Epivir (3TC, Lamivudine)

...with its desired effects, lamivudine can cause some unwanted effects. Serious side effects of this medicine include severe abdominal or stomach pain, or feeling of fullness; nausea; tingling, burning, numbness, or pain in the hands, arms, feet, or legs; and vomiting. Individuals should tell a doctor if they have any of these side effects.Other side effects may not be serious and may lessen or disappear with continued use of the medicine. Less...
Ask the Experts

pain and swelling in left hand

I have been positive for 4 yrs and have been on PI, Isentress and Atripla (off and on 3 times). I have had chronic pain in feet and hands-not too severe-and doctor gave me Tylenol 3. Now I had a severe pain/swelling/numbness in my left hand and...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Drug or HIV related peripheral neuropathy rarely would be localized to one regions (left hand/fingers) so most likely some other explanation likely. KH Read more »

Please answer. I'm worried!

Dr. Bob,I initially wrote you regarding a negative 'western blot' after 17 years. Here is your reply:Western Blot Negative!May 5, 2010I recently got tested for HIV and the Western Blot came back negative 'on all bands'. My only exposure was 17 years...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello Alan,I have not changed my assessment. Can you trust your results? Yes. You are HIV negative. I would suggest you seek evaluation and treatment for your ongoing irrational fears and anxiety.Dr. Bob Read more »

Leg, ankle and feet swelling

I recently started IV pain medication (dilaudid) for intestinal pain. Since then my legs, ankles and feet are very swollen. Is this normal and will it subside? Anything I can do to bring down the swelling. Or does this drug have nothing to do...
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
The swelling you are describing is not a common side effect of dilaudid and I have not seen it in my practice. I doubt that the dilaudid is the source of the swelling. There are treatments, such as diuretics and leg elevation, that can decrease the... Read more »

swelling of hands and feet

I'm experiencing swelling, burning and redness in my hands and feet. At times my hands will cramp making it impossible to grasp. Can this be a side effect of medication? I'm taking Truvada, Reyataz & Norvir. My viral load is undetectible and CD4...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...your HIV medications. The FTC in Truvada can cause a peripheral neuropathy for example (usually feet/ toes more involved that hands initially). Norvir and other protease inhibitors can cause odd vascular reactions in some patients (sometimes due... Read more »
Articles
AIDS InfoNet

Azithromycin (Zithromax)

...know immediately if you get severe diarrhea, fever, joint pain, serious stomach cramps or pain, swelling in your neck, mouth, hands and feet, or trouble breathing. Antibiotics kill some helpful bacteria that normally live in the digestive... Read more »
AIDSinfo

An Overview of Tesamorelin

...Contact your doctor immediately if you experience: Sensory loss Pain Muscle weakness or pain Wasting of muscle in the hands, legs, or feet Diarrhea with fever and dehydration Loss of mobility Congestive heart failure Rash at the... Read more »
AIDSinfo

An Overview of Intelence (TMC125, Etravirine)

...reconstitution syndrome). Call your doctor right away if you develop symptoms of an infection Tingling, numbness, or pain in the hands or feet Etravirine may cause other side effects. Call your doctor if you have any unusual problems while... Read more »
The Well Project

Women and HIV/AIDS

...Conclusion A Look at the Numbers Over 25 years have passed since the first diagnosis of AIDS in America.While there were a handful of women among the first cases, AIDS was thought toprimarily affect gay men. However, as the years passed,... Read more »
Connect With Others

please pray

Posted by Anonymous, 1 Reply
...I feel like I am drunk every morning I get out of bed. my hands and feet have been swelling also having diarrhea. my eylids are purple. the ID doctor hasn't called yet for my appt. had all Read more »

Foot EDEMA

Posted by Anonymous
...conference from Italy from the NYAS, and I'm in NYC. I've had it for months and have missed the Spring and half the summer as my feet swell if I walk too much. Read more »

Is this HIV or something else??

Posted by Micky2
...and the number of red globules in 3.9, being its minimum 4.5... All this can be fruit of the abortion and the anemia, or is HIV principle? Read more »

hopeless

Posted by Anonymous, 1 Reply
...had ars at 3 weeks .tested at 6months test neg my feet are so sweaty and tingling my hand are doing the same. have coating on tongue,insomnia eyelid swelling with little red dots on them.blurred vision. urinating alot Read more »